# SDR SWIA97962

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD BUTT STRAP IN FRONT OF PASSENGER DOOR HAS CORROSION.  DRILLED OUT THE CORRODED BUTT STRAP IN FRONT OF THE PASSENGER DOOR AND DRILLED AND INSTALLED A NEW BUTT STRAP.
